Less conservative results for the exponential stability of uncertain time-delay systems
Control and Cybernetics, Tome 34 (2005) no. 4, pp. 1045-1055
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_4_a3,
author = {Sun, Yeong-Jeu},
title = {Less conservative results for the exponential stability of uncertain time-delay systems},
journal = {Control and Cybernetics},
pages = {1045--1055},
year = {2005},
volume = {34},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_4_a3/}
}
Sun, Yeong-Jeu. Less conservative results for the exponential stability of uncertain time-delay systems. Control and Cybernetics, Tome 34 (2005) no. 4, pp. 1045-1055. http://geodesic.mathdoc.fr/item/CC_2005_34_4_a3/